# SDR USAA920082077

- Difficulty date: November 10, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 65,755 hours, 45,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 694122615
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN LAV SPILL MAJOR REPAIR NR 6136798 CORROSION ON SPLICE ANGLE AT BS936.5, WL204, BETWEEN RBL34 TO LBL40.  REPLACED SPLICE ANGLE IAW B737 SRM 51-40-02-0G.
